# SDR 08FDEA04033

- Difficulty date: September 25, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RUDDER RT SIDE NEAR RIB 0 FLUID INGRESS (4 AREAS) WITH DEBONDING.  REPAIR PERFORMED BY BONDING REPAIRS IAW RAS/DAHAM/4025347/2008 ISS A, APPROVED BY EA 6-5541-123055.
